The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (225 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 30, Issue 1, 2011, pp. 105–128
DOI: 10.4171/ZAA/1427

Published online: 2011-01-03

Implicit Difference Schemes for Evolution Functional Differential Equations

Zdzisław Kamont[1]

(1) University of Gdansk, Poland

We give a theorem on an error estimate of approximate solutions for functional difference equations of the Volterra type with unknown function of several variables. We apply this general result in the investigations of the stability of quasilinear implicit difference schemes generated by first order partial differential functional equations and by parabolic problems. A comparison technique is used with nonlinear estimates of the Perron type for given functions with respect to the functional variable. Equations with deviated variables and differential integral equations can be derived from a general model by specializing given operators.

Keywords: Functional differential equations, stability and convergence, interpolat- ing operators, implicit difference schemes

Kamont Zdzisław: Implicit Difference Schemes for Evolution Functional Differential Equations. Z. Anal. Anwend. 30 (2011), 105-128. doi: 10.4171/ZAA/1427